Skip to Content

What if someone injected a percocet 10mg intravenously?

Responses (2)

teal 11 Feb 2010

that should never be done,it could kill you. Your putting it straight into your blood stream,and ppl do this for an instant high,which is just stupid,ppl die by doing such things,it's very dangerous,and would never reccomend doing this with any drug!!! Please do NOT do anything like that,if your truly prescribed this med,take it by mouth as prescribed,please do not shoot it up or anyother way but by mouth.
Sorry if i sound mean and all,but i've seen things due to this,and wouldnt want anyone to do that,just concerned,i may not know you,but i still care,i care about anyone who does such things,or anything that can hurt them,so forgive me if i seemed to be harsh.

Robert_325 11 Feb 2010

Percocets are like norcos or hydrocodone being they're mixtures of opiates with acetaminophen and fillers. I've seen people snort them too and that never made any sense to me either, let alone shooting them. Don't do that. No judgement being passed, just don't do it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions